# SDR FDEA201107212981

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,474 hours, 31,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT DOES NOT TEST.  (CLOSED)
